there is a patient with thyroid storm. is it possible to give IV hydrocortisone and IV dexamethasone concurrently for 1 day?
When a person is experiencing a thyroid storm... the symptoms must be treated as soon as the condition is suspected... even before lab work confirms it. It is not unusual at all but ongoing therapy is necessary and mandatory if the condition is to be brought under control. Left undiagnosed or under-treated a thyroid storm can also lead to death.
I hope that helps you but I hope that the person you are inquiring about for this treatment is also being well taken care of. An endocrinologist should become part of this person's regular medical professionals. Experiencing the symptoms can be quite scary. I have Addison's Syndrome and it wasn't any fun at all until the condition was brought under control. That took about a solid year of treatment and then regular visits to my endocrinologist... once every 4-6 months depending on how I feel.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 3 answers
Posted 28 Feb 2011 • 4 answers
Posted 17 Mar 2012 • 1 answer
Posted 10 Oct 2012 • 2 answers
Posted 24 May 2013 • 3 answers